Générateurs indépendants pour les systèmes d'isométries de dimension un
Annales de l'Institut Fourier, Volume 47 (1997) no. 1, p. 101-122
A finite system of isometries of R is said to have independent generators if non trivial compositions fix at most one point. We describe a natural way to turn every system, not containing a homogeneous component, into a system with the same orbits and independent generators: just take the restriction of every generator to a particular sub-interval of its domain. A system containing a homogeneous component doesn’t possess independent generators.
Un système fini d’isométries partielles de R est dit à générateurs indépendants si les composés non triviaux fixent au plus un point. On décrit un procédé simple et naturel pour obtenir des générateurs indépendants, sans modifier les orbites, pour tout système sans composante minimale homogène : en prenant la restriction de chaque générateur à un certain sous-intervalle de son domaine. Un système avec une composante minimale homogène ne possède pas de générateurs indépendants.
@article{AIF_1997__47_1_101_0,
     author = {Gaboriau, Damien},
     title = {G\'en\'erateurs ind\'ependants pour les syst\`emes d'isom\'etries de dimension un},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {47},
     number = {1},
     year = {1997},
     pages = {101-122},
     doi = {10.5802/aif.1561},
     zbl = {0861.20030},
     mrnumber = {98e:20035},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1997__47_1_101_0}
}
Gaboriau, Damien. Générateurs indépendants pour les systèmes d'isométries de dimension un. Annales de l'Institut Fourier, Volume 47 (1997) no. 1, pp. 101-122. doi : 10.5802/aif.1561. http://www.numdam.org/item/AIF_1997__47_1_101_0/

[AL] P. Arnoux, G. Levitt, Sur l'unique ergodicité des 1-formes fermées singulières, Inv. Math., 84 (1986), 141-156. | MR 87g:58004 | Zbl 0577.58021

[All] A. Allais, Contes et chroniques, Rouen, Éd. Henri Defontaine, 1948.

[Bru] F. Brunot, La pensée et la langue, Éd. Masson, 1926.

[DN] C. Danthony, A. Nogueira, Measured foliations on nonorientable surfaces, Ann. Scient. Éc. Norm. Sup., 23 (1990), 469-494. | Numdam | MR 91d:57017 | Zbl 0722.57010

[Gab0] D. Gaboriau, Dynamique des systèmes d'isométries et actions de groupes sur les arbres réels, Thèse de l'université de Toulouse III (1993).

[Gab] D. Gaboriau, Dynamique des systèmes d'isométries : sur les bouts des orbites, Invent. Math., 126 (1996), 297-318. | MR 97i:57028 | Zbl 0880.58009

[GL] D. Gaboriau, G. Levitt, The rank of actions on R-trees, Ann. Scient. Éc. Norm. Sup., 28 (1995), 549-570. | Numdam | MR 97c:20039 | Zbl 0835.20038

[GLP1] D. Gaboriau, G. Levitt, F. Paulin, Pseudogroups of isometries of R and Rips' theorem on free actions on R-trees, Israel Jour. of Math., 87 (1994), 403-428. | MR 95e:20042 | Zbl 0824.57001

[GLP2] D. Gaboriau, G. Levitt, F. Paulin, Pseudogroups of isometries of R and reconstruction of free actions on R-trees, Erg. Th. Dyn. Syst., 15(1994), 1-20. | MR 96i:57011 | Zbl 0824.57001

[GS] H. Gillet, P.B. Shalen, Dendrology of groups in low Q-ranks, Jour. Diff. Geom., 32 (1990), 605-712. | MR 1078160 | MR 92b:57003 | Zbl 0732.20011

[Gus] P. Gusmão, Groupes et feuilletages de codimension un, Thèse de l'université de Toulouse III (1993).

[Hae1] A. Haefliger, Groupoïdes d'holonomie et Classifiants, dans "Structures transverses des feuilletages", Astérisque, 116 (1984), 70-97. | MR 755163 | MR 86c:57026a | Zbl 0562.57012

[Hae2] A. Haefliger, Pseudogroups of local isometries dans "Proc. Vth Coll. in Differential Geometry", ed. L. A. Cordero, Research Notes in Math., 131 (Pitman 1985), 174-197. | MR 864868 | MR 88i:58174 | Zbl 0656.58042

[Ima] H. Imanishi, On codimension one foliations defined by closed one forms with singularities, J. Math. Kyoto Univ., 19 (1979), 285-291. | MR 545709 | MR 80k:57050 | Zbl 0417.57010

[Kea] M. Keane, Interval exchange transformations, Math. Zeit., 141 (1975), 25-31. | MR 357739 | MR 50 #10207 | Zbl 0278.28010

[Lev1] G. Levitt, 1-formes fermées singulières et groupe fondamental, Invent. Math., 88 (1987), 635-667. | MR 884804 | MR 88d:58004 | Zbl 0594.57014

[Lev2] G. Levitt, Groupe fondamental de l'espace des feuilles dans les feuilletages sans holonomie, Jour. Diff. Geom., 31 (1990), 711-761. | MR 1053343 | MR 91d:57018 | Zbl 0714.57016

[Lev3] G. Levitt, La dynamique des pseudogroupes de rotations, Invent. Math., 113 (1993), 633-670. | MR 1231840 | MR 94k:58158 | Zbl 0791.58055

[Lev4] G. Levitt, The cost in generating an equivalence relation, Erg. Th. Dyn. Syst., 15 (1995), 1173-1181. | MR 1366313 | MR 96i:58091 | Zbl 0843.28010

[LP] G. Levitt, F. Paulin, Geometric group actions on trees, prépublication Université Toulouse III (1994). | MR 1428059 | Zbl 0878.20019

[Mas] H. Masur, Interval exchange transformations and measured foliations, Ann. of Math., 115 (1982), 169-200. | MR 644018 | MR 83e:28012 | Zbl 0497.28012

[MS1] J.W. Morgan, P.B. Shalen, Valuations, trees and degeneration of hyperbolic structures II, III, Ann. Math., 126 (1988), 403-519. | Zbl 0656.57003 | Zbl 0661.57004

[Pau] F. Paulin, A dynamical system approach to free actions on R-trees : a survey with complements Collect. Geometric Topology (Haifa 1992), Contemp. Math, Amer. Math. Soc., 164, 187-217. | MR 1282764 | MR 95m:57004 | Zbl 0813.58017

[Rim] F. Rimlinger, R-trees and normalization of pseudogroups, prépublication Fairfield Univ. | Zbl 0772.58068

[Rip] E. Rips, Group actions on R-trees, en préparation.

[Rob] P. Robert, Petit Robert 1, dictionnaire alphabétique et analogique de la langue française, Les Dictionnaires LE ROBERT (1989).

[Sal] E. Salem, Riemannian foliations and pseudogroups of isometries appendix D dans "Riemannian foliations", P. Molino, Progress in Math., 73, Birkhäuser (1988). | Zbl 0633.53001

[Sha] P. Shalen, Dendrology and its applications, Group Theory from a Geometrical viewpoint (E. Ghys, A. Verjovsky eds.), World Scientific, 1991. | MR 1170376 | MR 94e:57020 | Zbl 0843.20018

[Vee] W.A. Veech, Interval exchange transformations, Jour. Anal. Math., 33 (1978), 222-272. | MR 516048 | MR 80e:28034 | Zbl 0455.28006